Hay fever reactions? While it is possible to see a variety of symptoms with seasonal allergies, such as sneezing, nasal congestion, eye redness, swelling and wheezing, a true anaphylactic reaction is rare. The severe, sudden onset of allergic symptoms associated with anaphylaxis might be seen as a reaction to an allergy shot to treat hay fever, but more commonly is seen with foods, medications, and insect stings, .
Unlikely. Pollen causing "hay fever" is inhaled commonly causing the nasal or chest symptoms associated with allergic disease. Anaphylaxis is generally caused by something injected (medication, insect venom) or something ingested (peanut, tree nuts or sea food) which causes the systemic symptoms.
Not usually. Not usually but if the exposure is intense enough it is possible. Perhaps an allergist in healthtap can chime in with more information?
Anything is possible. It all depends on what you mean. Anaphylaxis, as defined by the involvement of more than one organ system, could surely cause anaphylaxis by causing asthmatic and urticarial/angioedema reactions. In terms of causing hypotension, I would assume that it is possible, but is rarely seen.